Sur les groupes compacts de transformations topologiques des surfaces

B. De Kerékjártó Budapest

TBD mathscidoc:1701.33922

Acta Mathematica, 74, (1), 129-173, 1941.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{b.1941sur,
  title={Sur les groupes compacts de transformations topologiques des surfaces},
  author={B. De Kerékjártó},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117703211631},
  booktitle={Acta Mathematica},
  volume={74},
  number={1},
  pages={129-173},
  year={1941},
}
B. De Kerékjártó. Sur les groupes compacts de transformations topologiques des surfaces. 1941. Vol. 74. In Acta Mathematica. pp.129-173. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117703211631.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved